I have been experiencing leg pain in both legs for sometime now...about 2 weeks after unprotected sex. The pain still exists as of now and has been for about 5 weeks now. One day i noticed my legs starting to tingle below the knees...this was followed by shooting pains in my ankels and my toes. I some days also have pain in both knees and a feeling of weak legs. Last week I have noticed shap, shooting, pains in my arms. I just wanted to know if this sounds like PN (or anyway related to hiv infection) and does it start so soon after a possible exposure? I have taken a blood test and will get my results midweek. I was just anxious and nervous waiting for my results.
Welcome to our Forum. the tingling sensations you describe in no way suggest HIV of any sort. The peripheral neuropathy associated with HIV occurred in advanced infection, after years, not weeks or days after exposure. Try to relax. EWH
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.